# SDR DALA2025021000994

- Difficulty date: February 3, 2025
- Submitted: February 10, 2025
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 101,138 hours, 46,860 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 658 INITIAL INSPECTION:CRACK ON WEB STA 1111 AT RH W/W AREA. CORRECTIVE ACTION: SUMMARY OF NRC 00107: CRACK ON WEB STA 1100-1112 FUSELAGE KEEL BEAM BL 0, WL 183 & 193 WAS REPAIRED PER PRI 623844-14 REV. 1 AND PER ER/A 623844-14 REV. ORIGINAL SECTION I: REPAIR INTRUCTIONS. (0794000)
